Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 81907, 10 pages
http://dx.doi.org/10.1155/2007/81907
Research Article

On the Noncommutative Neutrix Product of Distributions

1Department of Mathematics, University of Hacettepe, Ankara, Beytepe 06532, Turkey
2Faculty of Electrical Engineering, Karpos II bb, Skopje 9100, Macedonia

Received 21 August 2007; Accepted 5 November 2007

Academic Editor: Agacik Zafer

Copyright © 2007 Emin Özçaḡ et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. G. van der Corput, “Introduction to the neutrix calculus,” Journal d'Analyse Mathématique, vol. 7, pp. 281–399, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Hoskins and J. S. Pinto, Distributions Ultradistributions and Other Generalized Functions, Ellis Horwood, Chichester, UK, 1994.
  3. B. Fisher, “Neutrices and the product of distributions,” Studia Mathematica, vol. 57, no. 3, pp. 263–274, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Fisher, “A non-commutative neutrix product of distributions,” Mathematische Nachrichten, vol. 108, no. 1, pp. 117–127, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. B. Fisher and K. Taş, “On the non-commutative neutrix product of the distributions x+λ and x+μ,” Acta Mathematica Sinica, vol. 22, no. 6, pp. 1639–1644, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Fisher and K. Taş, “On the non-commutative neutrix product of the distributions x+rlnpx+ and x+μlnqx,” Integral Transforms and Special Functions, vol. 17, no. 7, pp. 513–519, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Özçaḡ, B. Fisher, and H. Gürçay, “Some results on the non-commutative neutrix product of distributions,” Integral Transforms and Special Functions, vol. 11, no. 1, pp. 49–60, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. J. Ng and H. van Dam, “Neutrix calculus and finite quantum field theory,” Journal of Physics A, vol. 38, no. 18, pp. L317–L323, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Jack Ng and H. van Dam, “An application of neutrix calculus to quantum theory,” International Journal of Modern Physics A, vol. 21, no. 2, pp. 297–312, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. Fisher, “The product of distributions,” The Quarterly Journal of Mathematics, vol. 22, no. 2, pp. 291–298, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Fisher, “On defining the product of distributions,” Mathematische Nachrichten, vol. 99, no. 1, pp. 239–249, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Fisher and A. Kiliçman, “Neutrices and the non-commutative neutrix product of distributions,” Boletín Sociedad Matemática Mexicana, vol. 3, no. 2, pp. 299–307, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. M. Gel'fand and G. E. Shilov, Generalized Functions. Vol. I: Properties and Operations, Academic Press, New York, NY, USA, 1964. View at Zentralblatt MATH · View at MathSciNet
  14. E. Özçaḡ and B. Fisher, “On defining the distribution x+rlnx+,” Rostocker Mathematisches Kolloquium, no. 42, pp. 25–30, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet